# SDR CA110829002

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: MS2536180
- Condition: Loose
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, CBP2-L8 DC 2 FEED CIRCUIT BREAKER TRIPPED.  BURNED ODOR AND FUMES REPORTED. ACFT LANDED AS SCHEDULED.  MX FOUND TWO BURNED BUSS BARS CONNECTED TO CBP2-L8 DC 2 FEED DUE TO A LOOSE SCREW.
